Please use this identifier to cite or link to this item:
Title: WKB Approximation and Krall-Type Orthogonal Polynomials
Authors: Álvarez-Nodarse, R. 
Marcellán, F. 
Petronilho, J. 
Issue Date: 1998
Issue Date: 1998
Citation: Acta Applicandae Mathematicae: An International Survey Journal on Applying Mathematics and Mathematical Applications. 54:1 (1998) 27-58
Abstract: We give a unified approach to the Krall-type polynomials orthogonal withrespect to a positive measure consisting of an absolutely continuous one‘perturbed’ by the addition of one or more Dirac deltafunctions. Some examples studied by different authors are considered from aunique point of view. Also some properties of the Krall-type polynomials arestudied. The three-term recurrence relation is calculated explicitly, aswell as some asymptotic formulas. With special emphasis will be consideredthe second order differential equations that such polynomials satisfy. Theyallow us to obtain the central moments and the WKB approximation of thedistribution of zeros. Some examples coming from quadratic polynomialmappings and tridiagonal periodic matrices are also studied.
DOI: 10.1023/A:1006006519197
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf209.22 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 19, 2019

Download(s) 50

checked on Aug 19, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.